Please use this identifier to cite or link to this item:
|Title:||On the irreducibility of a truncated binomial expansion||Authors:||Filaseta, Michael.
Pasechnik, Dmitrii V.
|Keywords:||DRNTU::Science::Mathematics::Applied mathematics||Issue Date:||2007||Source:||Filaseta, M., Kumchev, A., & Pasechnik, D. V. (2007). On the irreducibility of a truncated binomial expansion. Rocky mountains journal of Mathematics, 37(2), 455-464.||Series/Report no.:||Rocky mountains journal of Mathematics||Abstract:||Abstract is not available in full text.||URI:||https://hdl.handle.net/10356/93786
|DOI:||http://dx.doi.org/10.1216/rmjm/1181068761||Rights:||© 2007 Rocky Mountain Mathematics Consortium This paper was published in Rocky Mountain Journal of Mathematics and is made available as an electronic reprint (preprint) with permission of Rocky Mountain Mathematics Consortium. The paper can be found at: [DOI: http://dx.doi.org/10.1216/rmjm/1181068761]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|10. On the irreducibility of a truncated binomial expansion.pdf||127.22 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.